# SDR AALA20110118TUL02

- Difficulty date: January 18, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N680AN
- Make and model: Boeing 757223
- Aircraft serial: 29590
- Aircraft time: 37,493 hours, 12,890 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425404
- Condition: Failed
- Location: Main Battery
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

KIN - INFLIGHT MIA-AUA.  CREW REPORTED MAIN BATTERY DISCHARGE LIGHT ILLUMINATED IN FLIGHT.  FLIGHT DIVERTED KIN LANDED WITHOUT INCIDENT.  AUXILIARY POWER UNIT BATTERY AND CHARGER RELOCATED TO THE MAIN SHIPS BATTERY POSITION.  APU BATTERY AND CHARGER PLACARD PER MEL.  REPLACED APU BATTERY (MPN 018550000) AND CHARGER ON 01/18/2011 AT TUL.  SYSTEM GROUND CHECK NORMAL OPERATION.
